# SDR 97ZZZX4563

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC667
- Engine: Garrtt TPE33110UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EVIDENCE OF A BIRD STRIKE ON LEFT PROPELLER AT SAT.  MAINTENANCE PERFORMED A BIRD STIRKE INSPECTION OF THE LEFT ENGINE AND PROPELLER.  THERE WAS NO EVIDENCE OF ANY BIRD MATTER INGESTION.
